Translator Disclaimer
2021 Cohen–Macaulay test ideals over rings of finite and countable Cohen–Macaulay type
Julian Benali, Shrunal Pothagoni, Rebecca R.G.
Involve 14(3): 413-430 (2021). DOI: 10.2140/involve.2021.14.413

Abstract

R.G. and Pérez proved that under certain conditions the test ideal of a module closure agrees with the trace ideal of the module closure. We use this fact to compute the test ideals of various rings with respect to the closures coming from their indecomposable maximal Cohen–Macaulay modules. We also give an easier way to compute the test ideal of a hypersurface ring in three variables coming from a module with a particular type of matrix factorization.

Citation

Download Citation

Julian Benali. Shrunal Pothagoni. Rebecca R.G.. "Cohen–Macaulay test ideals over rings of finite and countable Cohen–Macaulay type." Involve 14 (3) 413 - 430, 2021. https://doi.org/10.2140/involve.2021.14.413

Information

Received: 17 July 2020; Accepted: 23 February 2021; Published: 2021
First available in Project Euclid: 30 July 2021

Digital Object Identifier: 10.2140/involve.2021.14.413

Subjects:
Primary: 13C14, 13P99
Secondary: 13F70, 13H10

Rights: Copyright © 2021 Mathematical Sciences Publishers

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.14 • No. 3 • 2021
MSP
Back to Top